# SDR GAIA0090

- Difficulty date: February 18, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 10605635
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 510 - MEM-MCO - HAD AN A SYSTEM HYDRAULIC QUANTITY THAT SLOWLY DECREASED TO ZERO.  COMPLIED WITH ALL AOM PROCEDURES, AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO MEM AND LANDED SAFELY, WITHOUT ANY FURTHER DIFFICULTIES.  UPON INVESTIGATION, FOUND THE CASE DRAIN LINE AND ALSO REPLACED NR 1 AND NR 2 ENGINE DRIVEN PUMPS DUE TO A LOSS OF ALL FLUID.  SERVICED, BLED SYSTEM, AND OPERATIONALLY CHECKED SYSTEM GOOD IAW BOEING MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
